Skip to Content

On 25 mg sertraline 6 weeks. Causing light headedness can I go back to 12 1/2 without a problem?

Responses (1)

chuck1957 17 Oct 2016

Kids813, I really don't know what you and your doctor have planned, Are you going to end up switching to something else? It's always a good Idea when changing doses on the medications to get your doctors ok, And as you already know coming off of these can be hard at times, But this would normally be a reasonable dose decrease. And if you do notice some of the withdrawals like little zaps or confusion and such that is pretty much telling you that you are dropping the dose too fast. which many time this well show up in just a dose or two if you have no problems than you know it's going to be okay but if you do gets some withdrawals like I mentioned you can always cut the tablet in 3 pieces and do it slower some people are very sensitive on coming off of the SSRI'S but really you should get even a tapering down schedule from your doctor to lower it anymore. or if the doctor is going to change you to something else sometimes they start it prior to you being completely off of the one so you don't have as many problems coming off of the Zoloft. hope that well help for now. Chuck1957

Kids813 17 Oct 2016

Thank you Chuck I'm sorry about these questions as I'm sure your busy helping others. I will take half tonight of 25 mg Zoloft to see if the lightheaded feeling goes away. Seeing my ENT tomorrow as my left ear feels full. Thank you again. Peace

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions